# SDR GLBA20090228A

- Difficulty date: February 28, 2009
- Submitted: March 2, 2009
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- Aircraft time: 25,579 hours, 30,406 cycles
- System (JASC): 7603 · Power Lever
- Part: Engine
- Condition: Out Of Rig
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

POWER LEVERS SEEM OUT OF ADJUSTMENT.  THERE IS A LARGE SPLIT BETWEEN LEVERS IN FLIGHT, THE LANDING GEAR WARNING HORN GOES ON AT ABOUT 2100 LBS OF TORQUE, AND THE ENGINES IDLE AT ABOUT 74% N1 WITH THE POWER LEVERS AT IDLE.  MAINTENENANCE RIGGED THE NR 1 & 2 ENGINES AND PERFORMED ENGINE RUNS WITH ALL PARAMETERS FOUND TO BE WITHIN LIMITS IAW MM 76-10-00.
